# SDR SWAA2025102115575

- Difficulty date: September 17, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL NUT-PLATE LOCATED ORSS 389 INTERNAL CAVITY UPPER AREA TRAILING EDGE AT RT WING.  REPLACED RAIL NUT-PLATE LOCATED ORSS 389 INTERNAL CAVITY UPPER AREA TRAILING EDGE AT RT WING IAW SRM 51-40-02-0G SRM 51-10-02-0G-0 ITEM 9 DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM 57-20-10-1A-2 MEASURE OF CORROSION IS: L: 1.645? W:0.474.
